# SDR UPS98826522

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 56449315
- Condition: Cracked
- Location: Bs 8-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FINGER DOUBLER IS SPLIT IN HALF  FROM STA 8 TO STA 70 AT STR 31R.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FINGER DOUBLER IAW DWG 5644931 AND SRM 53-3-3 FIG 1.
